# SDR CALA2019012100133

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 98,214 hours, 20,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Worn
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK)(AD 2006-22-01) R-4 PASSENGER DOOR AFT LEAF SPRING FAILED TO HOLD GIRT BAR SLIDER DURING INSP.REF N/R 00401 20 REMOVED AND REPLACED R4 PASSENGER DOOR GIRT BAR SLIDER IAW AMM 25-66-10-402-022 ADJUSTMENT TO BE DONE ON JOB CARD EA 5210 -01364 REV G SEQ 494 STEP 53.5 AND JOB CARD EA 2560-02123 REV D SEQ 411 STEP 2.7. WORK WAS ACCOMPLISHED, INSPECTED.
